# SDR AAL2003F00004

- Difficulty date: October 14, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Engine: Pwa JT8D*
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GIRT BAR MOUNT AT AFT SERVICE DOOR, CORRODED.  6 INCH X 8 INCH AREA CORRODED.  INSTALLED TITANIUM DOUBLER IAW SRM 53-03 AND AARD 53-00-00-2.
